Drop of blood after injecting insulin

lacat87
By lacat87 Latest Reply 2012-08-30 21:07:45 -0500
Started 2012-08-23 15:01:38 -0500

Once in a while I get a very small drop of blood after injecting my insulin. My first endo told me not to worry about it and that I got a very small vein. But now I realize I should have asked him if that means I didn't get all the insulin injected. What does DC have to say about this issue?


3 replies

girl steele
girl steele 2012-08-29 22:45:55 -0500 Report

I get a small drop of blood occasionally after injecting… & haven't had any problems so I would think its nothing to worry about. Well wishes!

lacat87
lacat87 2012-08-30 17:29:41 -0500 Report

thank you! I didn't have any problems from it so I thought it was ok. but i like to check with my more experienced friends on dc to see what they say. apparently no one else that is was important enough to reply except you!

Next Discussion: Who suffers from.... »